I have taken Anafranil 75 mg 3xD for 8 years, then I stopped 2 years ago. My drug-induced myopia, which started a few weeks after I began taking the medication, has not improved at all since quitting, contrarily to my psychiatrist's reassurance. Has anyone experienced the same problem? Will it ever go away?
Hello snipergun and welcome to DC. I hope you have a good experience here and find what you are looking for in the way of supportive answers and compassionate type responses.
I have not personally had these issues but hopefully by my replying to you here others will also follow. Do you still have the same psychiatrist??? If so, what reassurance have you gotten from this doctor???
I wish you well and I have been doing research on this as well. Should I find any useful or helpful information... I surely will share it with you.
Best wishes and hope we can get this cleared up for you.
I also have such an side effect. (I am taking 75mg per day)
I have a question about your drug induced-myopia?
Is it going higher dramatically every year while taking your medication, or it just started and kept as same degree. What is your myopia before drug medication and after quitting it?
- Anafranil Information for Consumers
- Anafranil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Anafranil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 2 answers
Posted 26 Nov 2010 • 2 answers
Posted 18 Feb 2014 • 2 answers
Posted 6 Sep 2014 • 1 answer
Posted 11 Jan 2017 • 0 answers